# SDR CALA2020110401234

- Difficulty date: October 31, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N33262
- Make and model: Boeing 737824
- Aircraft serial: 32402
- Aircraft time: 62,394 hours, 21,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71701100
- Part serial: 146853
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN BATTERY PACK M1676 IS INOPERABLE, SPT 7000518.
